Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Theory and construction of tables for the rapid determination of the prime factors of a number


Author: Ernest Lebon
Journal: Bull. Amer. Math. Soc. 13 (1906), 74-78
DOI: https://doi.org/10.1090/S0002-9904-1906-01416-1
Related review: Bull. Amer. Math. Soc., Volume 15, Number 3 (1908), 139--140
MathSciNet review: 1558402
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01416-1